# SDR SWIA202056189

- Difficulty date: December 12, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

H-STAB TIP LEADING EDGE FLANGE FOR PANEL 343AR IS BENT AND DE-FORMED   (C-CHECK) RO 2/9/2021   REPLACED LEADING EDGE FLANGE SPLICE IAW REO 601R-55-11-680 REV-- DATE 2021-01-04 AND CRJ 200SRM 51-42-13 BOMBARDIER DRAWING # 600-23060 REV-V DATED 2016-03-14   COMPLIED WITH 51-900-1003-SKY
